Differential and Integral Equations

Low regularity global well-posedness for the Klein-Gordon-Schrödinger system with the higher-order Yukawa coupling

Changxing Miao and Guixiang Xu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the Klein-Gordon-Schrödinger system with the higher-order Yukawa coupling in $ \mathbb{R}^{1+1} $, and prove the local and global well-posedness in $L^2\times H^{1/2}$. The method to be used is adapted from the scheme originally by J. Colliander, J. Holmer, and N. Tzirakis [8] to use the available $L^2$ conservation law of $u$ and control the growth of $n$ via the estimates in the local theory.

Article information

Source
Differential Integral Equations Volume 20, Number 6 (2007), 643-656.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039429

Mathematical Reviews number (MathSciNet)
MR2319459

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35B65: Smoothness and regularity of solutions 35L70: Nonlinear second-order hyperbolic equations 42B35: Function spaces arising in harmonic analysis

Citation

Miao, Changxing; Xu, Guixiang. Low regularity global well-posedness for the Klein-Gordon-Schrödinger system with the higher-order Yukawa coupling. Differential Integral Equations 20 (2007), no. 6, 643--656. https://projecteuclid.org/euclid.die/1356039429.


Export citation